On a Stratification Defined by Real Roots of Polynomials
Serdica Mathematical Journal, Tome 29 (2003) no. 2, pp. 177-186
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
We prove smoothness
of the strata and a transversality property of their tangent spaces.
Keywords:
Multiplicity Vector, Multiplicity Surplus
@article{SMJ2_2003_29_2_a6,
author = {Kostov, Vladimir},
title = {On a {Stratification} {Defined} by {Real} {Roots} of {Polynomials}},
journal = {Serdica Mathematical Journal},
pages = {177--186},
year = {2003},
volume = {29},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2003_29_2_a6/}
}
Kostov, Vladimir. On a Stratification Defined by Real Roots of Polynomials. Serdica Mathematical Journal, Tome 29 (2003) no. 2, pp. 177-186. http://geodesic.mathdoc.fr/item/SMJ2_2003_29_2_a6/